MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

GENTHERM MEDICAL, LLC HEMOTHERM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number 400CE
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint #(b)(4) received.There were no allegations of patient harm.The customer did not return the device for evaluation.
 
Event or Problem Description
Customer reports: "we had an issue with one of our hemotherm (b)(4) units (s/n (b)(6), va biomed ee 194-11307ce) yesterday during our case.Upon rewarming the patient/unit, the warm side would not go above 34 degrees.We switched out units to continue rewarming our patient.There was not any alarm on the affected unit.".
 
Additional Manufacturer Narrative
Udi related data quality updates only: udi information in section d of original submission is incorrect.

Brand Name
HEMOTHERM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key18090867
Report Number1516825-2023-00007
Device Sequence Number12233383
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public10613031860221
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown